# SDR ASAA2024071651949

- Difficulty date: July 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367191900000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 232DF DAMAGED BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOORBOARD 232DF AT FR20 TO FR35, STR23L TO STR23R P/N E5367191900000 IAW AMM 53-00-00-400-801-A.
